Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 20 found articles
 
 
  An Inverse Problem for a Model of a Hierarchical Structure
 
 
Title: An Inverse Problem for a Model of a Hierarchical Structure
Author: O. V. Drozhzhina
A. Yu. Shcheglov
Appeared in: Computational mathematics and modeling
Paging: Volume 13 (2002) nr. 2 pages 8 p.
Year: 2002-04/06-/06
Contents:
Publisher: Kluwer Academic/Plenum Publishers, New York, U.S.A.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 20 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands